2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 5986   OA
Lubiw, Anna, et al. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry, Springer Nature America, 2018, pp. 1–19, doi:10.1007/s00454-018-0035-8.
View | Files available | DOI
 
[1]
2017 | Conference Paper | IST-REx-ID: 683
Lubiw, Anna, et al. A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations. Vol. 77, 49, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 5986   OA
Lubiw, Anna, et al. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry, Springer Nature America, 2018, pp. 1–19, doi:10.1007/s00454-018-0035-8.
View | Files available | DOI
 
[1]
2017 | Conference Paper | IST-REx-ID: 683
Lubiw, Anna, et al. A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations. Vol. 77, 49, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed